Skip navigation
Please use this identifier to cite or link to this item:
Title: The Formulation of the Dependent Variable in the Wage Equation
Authors: Kelejian, Harry
Issue Date: 1-Sep-1967
Citation: Review of Economic Studies, Vol. 39, No. 1, January 1972
Series/Report no.: Working Papers (Princeton University. Industrial Relations Section) ; 5
Related resource:
Appears in Collections:IRS Working Papers

Files in This Item:
File Description SizeFormat 
5.pdf455.96 kBAdobe PDFView/Download

Items in Dataspace are protected by copyright, with all rights reserved, unless otherwise indicated.